Aa
A
A
Close
20799858 tn?1511813602

Pain in the abdomen and back

So I had sex on 11/18 and took plan B about 10 hours after sex. But starting last wednesday I started getting intense pain in my lower abdomen and it hasnt gone away today is 11/27. Also my breast are tender. Could this be from plan b. Or is something else wrong?
Cancel
1 Answers
Page 1 of 1
Avatar universal
Your symptoms could be from taking Plan B. You could also have an infection or possibly be pregnant. Plan B is very effective, especially when it's taken as fast as you took it. But, it's not 100% and it can cause problems. I highly recommend you see your gynecologist for some testing. If you do have an infection you'll need antibiotics.  
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
Your Answer
Avatar universal
Answer
Do you know how to answer? Tap here to leave your answer...
Answer
Answer
Post Answer
A
A
Looking for a Doctor?
Shop for health care like an expert. Find the best doctors based on reviews from patients like you.
Teen Pregnancy Concerns Community Resources
Top Pregnancy Answerers
Avatar universal
Blank
st. louis, MO
Avatar universal
Blank
973741 tn?1342346373
Blank
13167 tn?1327197724
Blank
Austin, TX
4769306 tn?1516239081
Blank
NC
Avatar universal
Blank